Show simple item record

dc.contributor.authorAnderson, Douglas R. ( Orcid Icon 0000-0002-3069-2816 )
dc.contributor.authorHoffacker, Joan ( )
dc.date.accessioned2021-08-13T20:12:29Z
dc.date.available2021-08-13T20:12:29Z
dc.date.issued2007-08-07
dc.identifier.citationAnderson, D. R., & Hoffacker, J. (2007). Existence of solutions to a third-order multi-point problem on time scales. Electronic Journal of Differential Equations, 2007(107), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14323
dc.description.abstractWe are concerned with the existence and form of solutions to nonlinear third-order three-point and multi-point boundary-value problems on general time scales. Using the corresponding Green function, we prove the existence of at least one positive solution using the Guo-Krasnosel'skii fixed point theorem. Moreover, a third-order multi-point eigenvalue problem is formulated, and eigenvalue intervals for the existence of a positive solution are found.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary value problemen_US
dc.subjectTime scaleen_US
dc.subjectThird orderen_US
dc.subjectGreen functionen_US
dc.titleExistence of solutions to a third-order multi-point problem on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record